# SDR DL757030752

- Difficulty date: August 14, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 57,047 hours, 29,841 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Unsecure
- Location: Park Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

FOR INFO ONLY ON T/O ROLL AT 20KTS RECEIVED T/O CONFIG WARNING. TAKEOFF WAS REJECTED. FOUND PARK BRAKE HANDLE NOT FULLY SEATED. EXERCISED HANDLE AND PARK BRAKE OP NORMAL. TEMPS READ 7 ZEROS AND 1 ONE.
